RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1982, Volume 18, Number 6, Pages 1036–1047 (Mi de4579)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

Optimal control of coefficients in elliptic systems

V. G. Litvinov

Institute of Mechanics, Academy of Sciences of the USSR

Full text: PDF file (1260 kB)

Bibliographic databases:
UDC: 517.95
Received: 25.12.1978

Citation: V. G. Litvinov, “Optimal control of coefficients in elliptic systems”, Differ. Uravn., 18:6 (1982), 1036–1047

Citation in format AMSBIB
\Bibitem{Lit82}
\by V.~G.~Litvinov
\paper Optimal control of coefficients in elliptic systems
\jour Differ. Uravn.
\yr 1982
\vol 18
\issue 6
\pages 1036--1047
\mathnet{http://mi.mathnet.ru/de4579}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=663809}
\zmath{https://zbmath.org/?q=an:0531.49001}


Linking options:
  • http://mi.mathnet.ru/eng/de4579
  • http://mi.mathnet.ru/eng/de/v18/i6/p1036

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. M. Makhmudov, V. I. Salmanov, “Razreshimost zadachi optimalnogo upravleniya dlya obyknovennogo differentsialnogo uravneniya vtorogo poryadka s kriteriem kachestva Lionsa”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2012, no. 1(17), 36–46  mathnet
  • Number of views:
    This page:48
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019